Home > Journals > Giornale Italiano di Dermatologia e Venereologia > Past Issues > Articles online first > Giornale Italiano di Dermatologia e Venereologia 2018 Jun 29

CURRENT ISSUE
 

JOURNAL TOOLS

eTOC
To subscribe
Submit an article
Recommend to your librarian
 

ARTICLE TOOLS

Publication history
Reprints
Permissions
Cite this article as

 

 

Giornale Italiano di Dermatologia e Venereologia 2018 Jun 29

DOI: 10.23736/S0392-0488.18.06084-4

Copyright © 2018 EDIZIONI MINERVA MEDICA

language: English

Granulomatous tattoo reaction in a nivolumab-treated patient

Alessandro PILERI 1, 2 , Michela STARACE 1, Miriam LEUZZI 1, Claudio AGOSTINELLI 3, Elena SABATTINI 3, Alice MORIGI 4, Pier L. ZINZANI 4, Annalisa PATRIZI 1

1 Dermatology Unit, Department of Experimental, Diagnostic and Specialty Medicine, University of Bologna, Bologna, Italy; 2 Dermatology Unit, Department of Surgery and Translational Medicine, University of Florence, Florence, Italy; 3 Haematopathology Unit, Department of Experimental, Diagnostic and Specialty Medicine, University of Bologna, Bologna, Italy; 4 Haematology Unit, Department of Experimental, Diagnostic and Specialty Medicine, University of Bologna, Bologna, Italy


PDF


top of page